Baldness Drug May Cause Sexual Side Effects - Page 5 - BaldTruthTalk.com
+ Reply to Thread
Page 5 of 5 FirstFirst ... 3 4 5
Results 41 to 42 of 42
  1. #41
    Member fab's Avatar
    Join Date
    Mar 2012
    Posts
    75

    Default

    Quote Originally Posted by khan View Post
    Keep in mind there is a huge selection bias on internet forum. Just think of how many people take Propecia (you can get this figure from Merk's profit claims from Propecia, and this ignores atleast as many people on the generic version). Now compare that to how many people are on these internet forums. This is only a very small sample of people that take Propecia.
    The users that are more likely to visit internet forums are ones suffering from sides which is totally understandable. Thats how it works for most things in life, the people that protest the most are the one most effected. So keep that in mind.
    Also if you do decide to quit, just to be on the safe side I would recommend a gradual approach over a peroid of 6 Wmonths. Like perhaps take it less frequently and than slowly stop it. That is if you really want to quit.
    It's true. I have taken it for 10 years and as I never had side effects, I didn't Ben know about forums like that.. Only after the side effects kicked in, about a year back. I think all this is very much relative and subjective to external conditions.

    I remember that I "quit" Finasteride for about 3 months on my 7-8th year because I was waiting it to be delivered. I forgot to order when it was over and because I ordered overseas and had a problem in my order, I passed 3 months without taking it, and no problem!

  2. #42
    Member
    Join Date
    Dec 2011
    Location
    NY
    Posts
    50

    Default

    Quote Originally Posted by khan View Post
    Keep in mind there is a huge selection bias on internet forum. Just think of how many people take Propecia (you can get this figure from Merk's profit claims from Propecia, and this ignores atleast as many people on the generic version). Now compare that to how many people are on these internet forums. This is only a very small sample of people that take Propecia.
    The users that are more likely to visit internet forums are ones suffering from sides which is totally understandable. Thats how it works for most things in life, the people that protest the most are the one most effected. So keep that in mind.
    Also if you do decide to quit, just to be on the safe side I would recommend a gradual approach over a peroid of 6 months. Like perhaps take it less frequently and than slowly stop it. That is if you really want to quit.
    Very true - sufferers SEEM like a small percentage right now. However, keep in mind that I was a well responder to the medicine. I took it for 14 years with no side effects. It was only after I quit, that I develop sides that have been persistent now for 9 months!!

    I am afraid that there are other long-term great responders on propecia right now (with no side effects just like me) who are facing a terrible roll of the dice when they quit. My advice? Don't quit I'd you've been on it long term until more is known....

Similar Threads

  1. Rogaine and sexual side effects?
    By qh1026 in forum Hair Loss Treatments
    Replies: 30
    Last Post: 01-28-2021, 09:34 AM
  2. Baldness drug Propecia 'risking men's sexual health' BBC news
    By aiyosh in forum Hair Loss Treatments
    Replies: 4
    Last Post: 11-22-2011, 03:50 PM
  3. Who came up with Propecia having sexual side effects in the first place?
    By PatientlyWaiting in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-21-2011, 04:26 PM
  4. Replies: 9
    Last Post: 03-17-2011, 02:52 PM
  5. Propceia: How common are PERMENENT sexual side effects
    By Krangstein in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-30-2010, 03:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Review of ISHRS article on ethical practices
Yesterday 09:22 AM
Last Post By Dr. Lindsey
Yesterday 09:22 AM
Sun Exposure after Hair Transplant
02-26-2009 03:36 PM
Last Post By zaidgg
Yesterday 01:01 AM
A family has hair restoration with Dr. Lindsey
02-02-2022 08:02 AM
Last Post By Rodneyy
12-04-2022 03:44 PM
What Young Patients Should Be Aware of Regarding Hair Restoration Surgery
02-01-2013 09:47 AM
by Billena
Last Post By tenny2
12-04-2022 10:56 AM